hig.sePublications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard-cite-them-right
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • sv-SE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • de-DE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Symmetric surface complex waves in Goubau Line
Moscow Technical University MIREA, Moscow, Russia.
University of Gävle, Faculty of Engineering and Sustainable Development, Department of Electronics, Mathematics and Natural Sciences, Mathematics.
2018 (English)In: Cogent Engineering, ISSN 2331-1916, Vol. 5, no 1, article id 1507083Article in journal (Refereed) Published
Abstract [en]

Existence of symmetric surface complex waves in a Goubau line—a perfectly conducting cylinder of circular cross-section covered by a concentric dielectric layer—is proved by constructing perturbation of the spectrum of symmetric real waves with respect to the imaginary part of the permittivity of the dielectric cover. Closed-form iteration procedures for calculating the roots of the dispersion equation (DE) in the complex domain supplied with efficient choice of initial approximation are developed. Numerical modeling is performed with the help of a parameter-differentiation method applied to the analytical and numerical solution of DEs.

Place, publisher, year, edition, pages
Taylor & Francis, 2018. Vol. 5, no 1, article id 1507083
Keywords [en]
Goubau line; losses; complex surface wave; dispersion equation; attenuation
National Category
Other Mathematics
Identifiers
URN: urn:nbn:se:hig:diva-27907DOI: 10.1080/23311916.2018.1507083ISI: 000444436700001Scopus ID: 2-s2.0-85053273140OAI: oai:DiVA.org:hig-27907DiVA, id: diva2:1248549
Available from: 2018-09-17 Created: 2018-09-17 Last updated: 2019-03-12Bibliographically approved

Open Access in DiVA

fulltext(1190 kB)43 downloads
File information
File name FULLTEXT01.pdfFile size 1190 kBChecksum SHA-512
918edabe3bc3955dc0c4b40fea01446cbec69b7d1208e2471ace15323cc89b9ed36b71bc32af4dd7d8e9528650e60545ecec7cc805c590fb9faebf4137efe5e1
Type fulltextMimetype application/pdf

Other links

Publisher's full textScopus

Authority records BETA

Shestopalov, Yury

Search in DiVA

By author/editor
Shestopalov, Yury
By organisation
Mathematics
Other Mathematics

Search outside of DiVA

GoogleGoogle Scholar
Total: 43 downloads
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 26 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard-cite-them-right
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • sv-SE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • de-DE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf